# SDR AALA201505299002

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 49,118 hours, 18,150 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001803201
- Condition: Lack Of Lube
- Location: Cockpit
- Part time: 49,119 hours, 18,150 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW STILL HARD TO OPEN, VERY DIFFICULT.  CLEANED & LUBED CAPTAIN'S SLIDING WINDOW.
